# SDR SIMA20141105001

- Difficulty date: November 5, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 26,081 hours, 21,990 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: S672002
- Part serial: 54369910
- Condition: Failed
- Location: Radio Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, RECEIVED TOO LOW TERRAIN AURAL WARNINGS FOLLOWED BY RADAR ALTIMETER FAIL GPWS ON OPERATIONAL & WINDSHEAR INOPERATIVE.  REMOVED AND REPLACED RADIO ALTIMETER ANTENNAS IAW AMM 34-31-02. OPS CHECKED GOOD.
